No Cover Image

Journal article 825 views

Existence and Uniqueness for a Class of Stochastic Time Fractional Space Pseudo-Differential Equations

Ke Hu, Niels Jacob, Chenggui Yuan Orcid Logo

Fractional Calculus and Applied Analysis, Volume: 19, Issue: 1, Pages: 56 - 68

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1515/fca-2016-0004

Published in: Fractional Calculus and Applied Analysis
Published: 2016
URI: https://cronfa.swan.ac.uk/Record/cronfa31023
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: stochastic fractional differential equations; mild solutions; Brownian motion; Mittag-Leffler functions
College: Faculty of Science and Engineering
Issue: 1
Start Page: 56
End Page: 68